Home
Editorial Board
Submit article
Join as Reviewer/Editor
List of Reviewer
Indexing Information
Most popular articles
Open Access
Purchase Single Articles
Archive
Current Issue
Recommend this journal to your library
Advertiser
Accepted Articles
Search Articles
Email Alerts
Subscribe
FAQ
Contact Us
New Indian Journal of Surgery

Volume  2, Issue 2, April-june 2011, Pages 117-117

 

Review Article

Prevalence and incidence of drug induced pancreatitis in seropositive patients on antiretroviral therapy (ART)
Tuhina Cornelius
RNT Medical College, Udaipur
Choose an option to locate / access this Article:
Check if you have access through your login credentials.             |
|


Abstract

Pancreatitis is a known adverse effect of the nucleoside reverse transcriptase inhibitor drugs-a major drug of the anti-retroviral therapy (ART) which causes premature termination of proviral DNA chain by inhibiting reverse transcriptase enzyme. Drug induced pancreatitis in HIV patients is presented as a sudden onset of abdominal pain, nausea, vomiting and general worsening of health. PURPOSE-To analyse whether pancreatitis presents differently in HIV-seropositive patients compared to the general population and to figure out the prevalence and Incidence of Drug induced Pancreatitis in HIV patients on ART in the tribal belt of southern Rajasthan (mewar region). 


Corresponding Author : Tuhina Cornelius